JAMP  Vol.9 No.1 , January 2021
Cesàro Bounded Weighted Backward Shift
Abstract: In this paper, we give a criterion of the absolutely Cesàro bounded weighted backward shift in spirit of the comparison method. Our approach is to construct the proper product of weight functions by the fraction of two monomials of the indexes, then we apply proper scaling to give Cesàro boundedness. In particular, we present a new example of non Cesàro bounded weighted backward shift on .
Cite this paper: Gao, H. (2021) Cesàro Bounded Weighted Backward Shift. Journal of Applied Mathematics and Physics, 9, 197-209. doi: 10.4236/jamp.2021.91014.

[1]   Hou, B. and Luo, L. (2015) Some Remarks on Distributional Chaos for Bounded Linear Operators. Turkish Journal of Mathematics, 39, 251-258.

[2]   Grosse-Erdmann, K.G. and Manguillot, A.P. (2011) Linear Chaos. Springer, London.

[3]   Abadias, L. (2016) A Katznelson-Tzafriri Type Theorem for Cesàro Bounded Operators. Studia Mathematica, 234, 59-82.

[4]   Aleman, A. and Suciu, L. (2016) On Ergodic Operator Means in Banach Spaces. Integral Equations and Operator Theory, 85, 259-287.

[5]   Bermúdez, T., Bonilla, A., Müller, V. and Peris, A. (2020) Cesàro Bounded Operators in Banach Spaces. Journal of Analyse Mathematique, 140, 187-206.

[6]   Abadias, L. and Bonilla, A. (2019) Growth Orders and Ergodicity for Absolutely Cesàro Bounded Operators. Linear Algebra and its Applications, 561, 253-267.

[7]   Abadias, L., Lizama, C., Miana, P.J. and Velasco, M.P. (2016) Cesàro Sums and Algebra Homomorphisms of Bounded Operators. Israel Journal of Mathematics, 216, 471-505.

[8]   Zygmund, A. (1959) Trigonometric Series. 2nd Edition, Vols. I, II, Cambridge University Press, New York.

[9]   Lizama, C. (2017) The Poisson Distribution, Abstract Fractional Difference Equations, and Stability. Proceedings of the American Mathematical Society, 145, 3809-3827.

[10]   Abadias, L. and Miana, P.J. (2018) Generalized Cesàro Operators, Fractional Finite Differences and Gamma Functions. Journal of Functional Analysis, 274, 1424-1465.

[11]   Ed-Dari, E. (2004) On the Cesàro Bounded Operators. Studia Mathematica, 161, 163-175.

[12]   Bernardes, N.C., Bonilla, A., Müller, V. and Peris, A. (2013) Distributional Chaos for Linear Operators. Journal of Functional Analysis, 265, 2143-2163.

[13]   Bernardes, N.C., Bonilla, A., Peris, A. and Wu, X. (2018) Distributional Chaos for Operators on Banach Spaces. Journal of Mathematical Analysis and Applications, 459, 797-821.

[14]   Bernardes, N.C., Bonilla, A. and Peris, A. (2020) Mean Li-Yorke Chaos in Banach Spaces. Journal of Functional Analysis, 278, Article ID: 108343.

[15]   Giménez, F.M., Oprocha, P. and Peris, A. (2013) Distributional Chaos for Operators with Full Scrambled Sets. Mathematische Zeitschrift, 274, 603-612.